MathSciNet Relay Station
MathSciNet bibliographic data
MR1707141 (2001b:54010) 54B20 (54C08 54F15)
Charatonik, Janusz J.; Charatonik, Włodzimierz J.; Illanes, Alejandro Openness of induced projections. Proc. Amer. Math. Soc. 128 (2000), no. 12, 3711–3714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement